Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""coefficient estimates"" wg kryterium: Temat


Tytuł :
Teichmüller spaces and coefficient problems for univalent holomorphic functions
Autorzy :
Krushkal, Samuel L.Aff1, Aff2
Pokaż więcej
Źródło :
Analysis and Mathematical Physics. 10(4)
Czasopismo naukowe
Tytuł :
A certain subclass of bi-univalent functions associated with Bell numbers and $q-$Srivastava Attiya operator
Autorzy :
Erhan Deniz
Muhammet Kamali
Semra Korkmaz
Pokaż więcej
Temat :
bi-univalent function
$q-$srivastava attiya operator
bell numbers
coefficient estimates
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 6, Pp 7259-7271 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020464/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/a7182fcd780745fc93e483ff6be8211b
Czasopismo naukowe
Tytuł :
Notes on Meromorphic Functions with Positive Coefficients Involving Polylogarithm Function
Autorzy :
G. Swapna
B. Venkateswarlu
P. Thirupathi Reddy
Pokaż więcej
Temat :
meromorphic
polylogarithm
coefficient estimates
Mathematics
QA1-939
Źródło :
Известия Иркутского государственного университета: Серия "Математика" , Vol 33, Iss 1, Pp 51-63 (2020)
Opis pliku :
electronic resource
Relacje :
http://mathizv.isu.ru/en/article/file?id=1352; https://doaj.org/toc/1997-7670; https://doaj.org/toc/2541-8785
Dostęp URL :
https://doaj.org/article/47e708700848452cabb6888192ab2f45
Czasopismo naukowe
Tytuł :
Geometric properties of harmonic functions associated with the symmetric conjecture points and exponential function
Autorzy :
Lina Ma
Shuhai Li
Huo Tang
Pokaż więcej
Temat :
harmonic function
exponential function
subordination
symmetric conjecture point
coefficient estimates
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 6, Pp 6800-6816 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020437/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/a7ba8fa63cc84ea4b0a436e50b6fefb4
Czasopismo naukowe
Tytuł :
On the Ninth Coefficient of the Inverse of a Convex Function
Autorzy :
Toshiyuki Sugawa
Pokaż więcej
Temat :
convex functions
inverse function
coefficient estimates
Mathematics
QA1-939
Źródło :
Mathematics, Vol 9, Iss 706, p 706 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/9/7/706; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/6efebca20c5f494895fa7d922f495bf8
Czasopismo naukowe
Tytuł :
Coefficients of a Comprehensive Subclass of Meromorphic Bi-Univalent Functions Associated with the Faber Polynomial Expansion
Autorzy :
Hari Mohan Srivastava
Ahmad Motamednezhad
Safa Salehian
Pokaż więcej
Temat :
analytic functions
univalent and bi-univalent functions
meromorphic bi-univalent functions
coefficient estimates
Faber polynomial expansion
meromorphic bi-Bazilevič functions of order β and type μ
Mathematics
QA1-939
Źródło :
Axioms, Vol 10, Iss 27, p 27 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2075-1680/10/1/27; https://doaj.org/toc/2075-1680
Dostęp URL :
https://doaj.org/article/fc0c5efd6d6d48e2bf3889220a2b8df7
Czasopismo naukowe
Tytuł :
Operators of Basic (or q-) Calculus and Fractional q-Calculus and Their Applications in Geometric Function Theory of Complex Analysis
Autorzy :
Srivastava, H. M.Aff1, Aff2, Aff3
Pokaż więcej
Źródło :
Iranian Journal of Science and Technology, Transactions A: Science. 44(1):327-344
Czasopismo naukowe
Tytuł :
On a Closely Related Class Involving Spirallike Functions with Respect to a Boundary Point
Autorzy :
Sivasubramanian, S.Aff1, IDs0000902001529z_cor1
Pokaż więcej
Źródło :
Mediterranean Journal of Mathematics. 17(3)
Czasopismo naukowe
Tytuł :
Coefficient bounds for certain subclasses of bi-prestarlike functions associated with the Chebyshev polynomials
Autorzy :
Güney H.Ö.
Murugusundaramoorthy G.
Vijaya K.
Thilagavathi K.
Pokaż więcej
Temat :
analytic functions
bi-univalent functions
prestarlike functions
chebyshev polynomials
coefficient estimates
fekete-szegö inequalities
Mathematics
QA1-939
Źródło :
Mathematica Moravica, Vol 24, Iss 2, Pp 71-82 (2020)
Opis pliku :
electronic resource
Relacje :
https://scindeks-clanci.ceon.rs/data/pdf/1450-5932/2020/1450-59322002071G.pdf; https://doaj.org/toc/1450-5932; https://doaj.org/toc/2560-5542
Dostęp URL :
https://doaj.org/article/daeb8151727e4ae8b3433103a44bd58d
Czasopismo naukowe
Tytuł :
Inclusion and properties neighbourhood for certain p-valent functions associated with complex order and q–p-valent Cătaş operator
Autorzy :
M. K. Aouf
S. M. Madian
Pokaż więcej
Temat :
coefficient estimates
neighbourhood
cătaş operator
complex order
p-valent
Science (General)
Q1-390
Źródło :
Journal of Taibah University for Science, Vol 14, Iss 1, Pp 1226-1232 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1658-3655
Dostęp URL :
https://doaj.org/article/89154b05f7b14203809aa25de9aaefa1
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies